American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(15A51) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Aron Simis and Rafael H. Villarreal. Combinatorics of Cremona monomial maps. Math. Comp. 81 (2012) 1857-1867.
Abstract, references, and article information   
View Article: PDF

[2] R. B. Bapat, S. K. Jain and K. Manjunatha Prasad. Generalized power symmetric stochastic matrices. Proc. Amer. Math. Soc. 127 (1999) 1987-1994. MR 1641629.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] D. J. Hartfiel. Proof of the Simon-Ando Theorem. Proc. Amer. Math. Soc. 124 (1996) 67-74. MR 1291772.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Siddhartha Sahi. Logarithmic convexity of Perron-Frobenius eigenvectors of positive matrices . Proc. Amer. Math. Soc. 118 (1993) 1035-1036. MR 1139482.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Suk Geun Hwang. On the monotonicity of the permanent . Proc. Amer. Math. Soc. 106 (1989) 59-63. MR 960645.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Luciano Galeone. The use of positive matrices for the analysis of the large time behavior of the numerical solution of reaction-diffusion systems . Math. Comp. 41 (1983) 461-472. MR 717696.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Yik Hoi Au-Yeung and Nam-Kiu Tsing. An extension of the Hausdorff-Toeplitz theorem on the numerical range . Proc. Amer. Math. Soc. 89 (1983) 215-218. MR 712625.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Ko Wei Lih and Edward T. H. Wang. Monotonicity conjecture on permanents of doubly stochastic matrices . Proc. Amer. Math. Soc. 82 (1981) 173-178. MR 609645.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] D. J. Hartfiel. On the limiting set of stochastic products $xA\sb{1}\cdots A\sb{k}$ . Proc. Amer. Math. Soc. 81 (1981) 201-206. MR 593457.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Mark Blondeau Hedrick. The permanent at a minimum on certain classes of doubly stochastic matrices. Bull. Amer. Math. Soc. 80 (1974) 836-838. MR 0360636.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 10 of 10 found      Go to page: 1